Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cleardream

Newbie with darkened areas.... help!

Has anyone else had problems with darkened skin on areas where they've put the BP? Not redness, but more like an orangey-brown, tan color?

I'm nearing the end of Week 3 on the Regimen, and am super excited about it in general, because it's actually working! This is the most disturbing part of it for me though: the skin I'm using the BP on (same areas as Dan; just the chin & circumference of my mouth...) seems to have actually changed color! It's really embarrassing, because i'm female, and without makeup (and I haven't worn makeup since Day 1 of the regimen) it looks as though I have some kind of Fred Flintstone 5:00 shadow (mustache + beard)! Ugh. :doh:

The weird thing is, this very thing happened when I was using Proactiv a few years back, and (besides the fact that that program just stopped working for me) this "darkening" was the main reason I quit. I even felt as though -- even months after I stopped Proactiv, it never *fully* went away, but it's hard to tell, because I totally have redness in this area from acne scarring, too. But regardless, it's back, and it's worse.

Anyway, just wondering:

1) if anyone else has experienced this tan/orange/brown darkening, and

2) If so, does it every go away?! (Or will I have to try to hide it with makeup for as long as I'm on the Regimen? :wall: )

PS. I do think this is different from the initial redness of the BP "hardening" thing, where your skin just has to get used to the BP. I have naturally fair skin with rosy cheeks (no cheek acne). This is not pink or red, but a a hideous orange/brownish/reddish/tan shade...

Thanks for reading... any feedback is much appreciated! :pray:

Share this post


Link to post
Share on other sites

Hi

I am also experiencing this problem - my skin has gone an orangey/brown colour (definitely not red). I am really self-conscious about it as the rest of my skin is extremely pale. Dan said that it is probably the result of the Purpose moisturiser that I have been using so I have switched and am waiting to see if the orangeness goes away. Perhaps you could try switching moisturisers too?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×